# SDR SWAA2017102317282

- Difficulty date: October 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 39,179 hours, 23,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY LIGHT LENS CRACKED.  R&R LENS PER AMM.
